Items where Author is "Giblin, Peter"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Giblin, Peter and Reeve, Graham (2020) Equidistants for families of surfaces. Journal of Singularities, 21. pp. 117-139. ISSN 1949-2006 (Accepted for Publication)

Giblin, Peter and Reeve, Graham (2017) Equidistants and Their Duals for Families of Plane Curves. Advanced Studies in Pure Mathematics, 78. (Accepted for Publication)

Reeve, Graham and Giblin, Peter (2015) Centre Symmetry Sets of Families of Plane Curves. Demonstratio Mathematica, 48 (2). pp. 167-192. ISSN 2391-4661

This list was generated on Wed Oct 20 01:07:37 2021 BST.